# SDR CA951221022

- Difficulty date: December 20, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 727171C
- System (JASC): 3451 · DME/TACAN System
- Part: Capacitor
- Part number: A7C1
- Condition: Shorted
- Location: Nr 1 Dme
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: H

## Discrepancy

(CAN)DURING FLIGHT IT WAS NOTICED THAT THE #1 DME WAS NO LONGER COUNTING MILEAGE. THE SYSTEM HAD LOCATED THE STATION SELECTED AND HAD A IDENT BUT WOULD NOT INDICATE DISTANCE. DME CHANGED. A7C1 CAPACITOR HA D SHORTED.
